MAUDE Adverse Event Report: Allergan (Pleasanton) Coolsculpting System; Dermal cooling pack/vacuum/massager

Allergan (Pleasanton) Coolsculpting System; Dermal cooling pack/vacuum/massager
Catalog Number SA16787
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hyperplasia (1906)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported that patient experienced paradoxical hyperplasia to the back and anterior bra after coolsculpting system treatment on (b)(6) 2025, using a cool advantage and cool advantage plus applicators.6-7 months post treatment.
 
Additional Manufacturer Narrative
Paradoxical adipose hyperplasia (ph) is a known potential adverse event addressed in the product labeling.According to the coolsculpting user manual, under rare adverse events, ph is characterized by a visibly enlarged tissue volume within the treatment area, which may develop two to five months after treatment.Surgical intervention may be required.Ph is not related to any coolsculpting device failure mode but it is included in the risk management files of the device because it is a risk that is inherent to the use cryolipolysis for localized fat reduction.A supplemental report will be submitted if and when additional information is obtained.Concomitant devices: coolsculpting system serial number: (b)(6) catalog number: sa16787 lot number: ni udi: (b)(4) manufacturing date: 06/june/2018.Coolsculpting system serial number: (b)(6) catalog number: sa16787 lot number: ni udi: (b)(4) manufacturing date: 06/june/2018.

Brand Name
Coolsculpting System
Common Device Name
Dermal cooling pack/vacuum/massager
Manufacturer (Section D)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer (Section G)
Allergan (Pleasanton)
4410 rosewood dr
pleasanton CA 94588
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50896751
Report Number3007215625-2026-00489
Device Sequence Number5904083
Product Code OOK
UDI-Device Identifier00816417020001
UDI-Public(01)00816417020001
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K160259
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSA16787
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
(b)(6)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight143 LB
Patient RaceAsian